Couldn't find what you looking for?

TRY OUR SEARCH!

I was on yaz for approximately 2 months, but I stopped taking it due to complications with new doctors and insurance. (I was off of birth control for about a month) I started my period on (sat.) June 4th and began taking giavni, the generic form of yaz on (sun.) June 5th. My period ended on (wed.) June 8th. My boyfriend and I had sex on the 13th, 14th, and 15th of June, on the 8th, 9th, and 10th day of taking the birth control. I was checking my period app, and it would appear that my fertile days are June 10th through the 20th; and my ovulating day was June 14th. How likely am I to become pregnant from having unprotected sex, within the first 2 weeks of starting birth control and while ovulating? I still have 2 weeks till my next expect period, but I am a little curious. 

-note- when i say unprotected sex, i mean he's finished (ejaculated) inside me. 

please help. 

Loading...

It could be very possible that you get pregnant. Since birth control doesn't really kick in that fast. Birth control doesn't just magically make you not pregnant, its stops ovulation, so if you say you where ovulating, then your birth control was not effect as of yet. I would say if your truelly worried, take plan B today or soon. Because you could be pregnant.

I would not stress too much though, just take plan B, and forget about it. If you stress, there is a chance it may cause you to miss your period and make you think you're pregnant. Just stay calm, and take things as they come. Their is no use fretting over something that may or may not happen.

For the future, USE CONDOMS. Even with your birth control, if you use condoms as well it will get you that extra assurance.

Best of luck. c: Let me know the out come!
Reply

Loading...